MAUDE Adverse Event Report: MEDIVATORS INC. ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM

MEDIVATORS INC. ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM
Model Number 1-2-510.003
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Aspiration/Inhalation (1725)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris technician arrived onsite following the reported event and found that two of the cpc adaptor fittings were damaged subsequently causing water and disinfectant to leak from the unit behind the machine.The technician replaced the cpc adaptor fittings, tested the unit, confirmed it to be operating according to specification, and returned it to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that two employees experienced inhalation/irritation effects while cleaning water and disinfectant that leaked from their advantage plus endoscope reprocessing system onto the floor.The employees went to the emergency room; however, it was not disclosed whether medical treatment was received.The employees returned to work the next day.
 
Additional Manufacturer Narrative
The initial mdr 2150060-2025-00021 did not include the correct serial number.It should be noted that steris is submitting a follow-up medical device report (mdr) under 2150060-2025-00021-01 solely due to a serial number change.

Brand Name
ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM
Common Device Name
ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key22382479
Report Number2150060-2025-00021
Device Sequence Number9418365
Product Code FEB
UDI-Device Identifier00677964044755
UDI-Public(01)00677964044755(11)190910
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K102996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1-2-510.003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown